# SDR SWAA2020081702710

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT ACB BS767+6 RBL20 WL157. / REMOVED AND REPLACED WEB AT ACB BS767 787 RBL 20 WL157 PER SRM 51-40-02-0G-0; SRM 53-60-15-01-01; SRM 53-60-15-1A-1 AND BOEING DRAWING 146A0081. 57006U 03AUG20
